# SDR SWAA960711

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 967-992.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT SERVICE DOOR MOP SILL FLOOR CORRODED AT BS 967 TO 992.5, RBL 49 TO 47, WL 208 AND 209.  REPAIRED PER BOEING SRM.
